# SDR SWIA2023112700006

- Difficulty date: November 6, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 18,522 hours, 11,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.   (C-CHECK RO 11/25/2023)   REMOVED AND REPLACED RH LONGITUDINAL FLOOR BEAM AT FRAME 87 REF. SRM 51-40-08, REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THE ACTION DOES NOT EFFECT THE AIRCARFT WEIGHT AND BALLANCE.
